# SDR CA971015024

- Difficulty date: October 15, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Dhav DHC3
- Engine: Wsk PZLM18
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Engine
- Condition: Making Metal
- Location: Power Sect
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) EXCESSIVE OIL CONSUMPTION AND METAL IN THE OIL SCREEN. TEARDOWN REPORT NOT YET AVAILABLE.
